Alert archive / North Dakota / Red Flag Warnings in 2015

Red Flag Warning 8, NWS Grand Forks, ND

April 29, 20159 counties in Minnesota; 17 counties in North Dakota

NWS Grand Forks, ND issued this red flag warning at Apr 29, 2015, 2:59 PM CDT for 9 counties in Minnesota; 17 counties in North Dakota. It took effect at Apr 30, 2015, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2015, 2:59 PM CDT (19:59 UTC)
In effect from
Apr 30, 2015, 12:00 PM CDT
Expired
Apr 30, 2015, 7:00 PM CDT
In force
7 hr
Issued by
NWS Grand Forks, ND
All 26 counties

Clay County, MN, Kittson County, MN, Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 19 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.0 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2208 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

764 
WWUS83 KFGF 291959
RFWFGF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
259 PM CDT WED APR 29 2015

...RED FLAG WARNING FOR THURSDAY AFTERNOON...

MNZ001>005-007-008-013>015-029-NDZ006>008-014>016-024-026>030-038-
039-049-052>054-300400-
/O.NEW.KFGF.FW.W.0008.150430T1700Z-150501T0000Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-WILKIN-TOWNER-CAVALIER-PEMBINA-
BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH-
259 PM CDT WED APR 29 2015

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT THURSDAY FOR
DRY DORMANT FUELS...LOW HUMIDITIES AND STRONG WINDS FOR EASTERN 
NORTH DAKOTA AND PORTIONS OF NORTHWEST MINNESOTA...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A RED FLAG
WARNING FOR DRY DORMANT FUELS...LOW HUMIDITIES AND STRONG WINDS...WHICH
IS IN EFFECT FROM NOON TO 7 PM CDT THURSDAY.

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 001...002... 
  003...004...005...007...008...013...014...015 AND 029. IN 
  NORTH DAKOTA...FIRE WEATHER ZONES 006...007...008...014...
  015...016... 024...026...027...028...029...030...038...039...
  049...052... 053 AND 054.

* WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. AN
  ADDITIONAL CONCERN WILL BE WINDS SWITCHING TO THE WEST IN THE
  DEVILS LAKE BASIN LATE IN THE AFTERNOON.

* TIMING...THURSDAY NOON TO 7PM

* RELATIVE HUMIDITY...15 TO 20 PERCENT RANGE.

* TEMPERATURES...IN THE LOW TO MID 70S.

* IMPACTS...RAPID FIRE GROWTH CAN BE EXPECTED WITH ANY FIRES THAT
  IGNITE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
3 follow-up statements
207 
WWUS83 KFGF 300848
RFWFGF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
348 AM CDT THU APR 30 2015

...RED FLAG WARNING THIS AFTERNOON...

MNZ001>005-007-008-013>015-029-NDZ008-016-027>030-038-039-049-052-
053-301700-
/O.CON.KFGF.FW.W.0008.150430T1700Z-150501T0000Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-WILKIN-PEMBINA-EASTERN WALSH-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-
348 AM CDT THU APR 30 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING FOR DRY DORMANT FUELS...LOW HUMIDITY AND STRONG
WINDS FOR EASTERN NORTH DAKOTA AND PORTIONS OF NORTHWEST
MINNESOTA...

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 001...002... 
  003...004...005...007...008...013...014...015 AND 029. IN 
  NORTH DAKOTA...FIRE WEATHER ZONES 008...016...027...028...
  029...030... 038...039...049...052 AND 053.

* WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...NOON TO 7 PM TODAY.

* RELATIVE HUMIDITY...15 TO 20 PERCENT...WITH LOCALLY LOWER VALUES
  POSSIBLE.

* TEMPERATURES...IN THE MID 70S TO NEAR 80.

* IMPACTS...RAPID FIRE GROWTH CAN BE EXPECTED WITH ANY FIRES 
  THAT IGNITE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NDZ006-007-014-015-024-026-054-301700-
/O.CON.KFGF.FW.W.0008.150430T1700Z-150501T0000Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-WESTERN WALSH-
348 AM CDT THU APR 30 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING FOR DRY DORMANT FUELS...LOW HUMIDITY AND STRONG
WINDS FOR THE DEVILS LAKE BASIN...

* AFFECTED AREA...IN NORTH DAKOTA...FIRE WEATHER ZONES 006... 
  007...014...015...024...026 AND 054.

* WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. WINDS WILL
  SHIFT TO THE WEST DURING THE MID TO LATE AFTERNOON. 

* TIMING...NOON TO 7 PM TODAY.

* RELATIVE HUMIDITY...AROUND 20 PERCENT.

* TEMPERATURES...IN THE LOW TO MID 70S.

* IMPACTS...RAPID FIRE GROWTH CAN BE EXPECTED WITH ANY FIRES 
  THAT IGNITE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

JAM
454 
WWUS83 KFGF 302009
RFWFGF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
309 PM CDT THU APR 30 2015

...RED FLAG WARNING THROUGH EARLY EVENING...

MNZ001>005-007-008-013>015-029-NDZ008-016-027>030-038-039-049-052-
053-010000-
/O.CON.KFGF.FW.W.0008.000000T0000Z-150501T0000Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-WILKIN-PEMBINA-EASTERN WALSH-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-
309 PM CDT THU APR 30 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR DRY DORMANT FUELS...LOW HUMIDITY AND STRONG WINDS FOR 
EASTERN NORTH DAKOTA AND PARTS OF NORTHWEST MINNESOTA...

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 001...002... 
  003...004...005...007...008...013...014...015 AND 029. IN 
  NORTH DAKOTA...FIRE WEATHER ZONES 008...016...027...028...
  029...030... 038...039...049...052 AND 053.

* WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH..SHIFTING
  TO NORTHWEST AT LOWER SPEEDS THIS EVENING INTO TONIGHT.

* TIMING...NOON TO 7 PM TODAY.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* TEMPERATURES...IN THE UPPER 70S.

* IMPACTS...RAPID FIRE GROWTH CAN BE EXPECTED WITH ANY FIRES 
  THAT IGNITE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NDZ006-007-014-015-024-026-054-010000-
/O.CON.KFGF.FW.W.0008.000000T0000Z-150501T0000Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-WESTERN WALSH-
309 PM CDT THU APR 30 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR DRY DORMANT FUELS...LOW HUMIDITY AND STRONG WINDS FOR 
EASTERN NORTH DAKOTA...

* AFFECTED AREA...IN NORTH DAKOTA...FIRE WEATHER ZONES 006... 
  007...014...015...024...026 AND 054.

* WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH...
  SHIFTING TO NORTHWEST AT LOWERS SPEEDS THIS EVENING.

* TIMING...NOON TO 7 PM TODAY.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* TEMPERATURES...IN THE MID TO UPPER 70S.

* IMPACTS...RAPID FIRE GROWTH CAN BE EXPECTED WITH ANY FIRES 
  THAT IGNITE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
WJB
759 
WWUS83 KFGF 010006
RFWFGF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
706 PM CDT THU APR 30 2015

...RED FLAG WARNING HAS EXPIRED...

MNZ001>005-007-008-013>015-029-NDZ006>008-014>016-024-026>030-038-
039-049-052>054-010115-
/O.EXP.KFGF.FW.W.0008.000000T0000Z-150501T0000Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-WILKIN-TOWNER-CAVALIER-PEMBINA-
BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH-
706 PM CDT THU APR 30 2015

...RED FLAG WARNING HAS EXPIRED FOR EASTERN NORTH DAKOTA AND 
PARTS OF NORTHWESTERN MINNESOTA...

WINDS WILL REMAIN GUSTY INTO THE EVENING WITH A WIND SWITCH TO THE
NORTHWEST COMING AS WELL. HOWEVER FALLING TEMPERATURES AND RISING 
DEW POINTS WILL ALLOW HUMIDITY LEVELS TO RISE. SOME LIGHT RAIN 
SHOWERS ARE EXPECTED THIS EVENING AS WELL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this red flag warning went out at Apr 29, 12:59 PM CDT, 2 hours earlier.

Area forecast discussion, Apr 29, 12:59 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1259 PM CDT WED APR 29 2015

.UPDATE...
ISSUED AT 1255 PM CDT WED APR 29 2015

TEMPS ARE WARMING NICELY AND HAVE INCREASED THEM A FEW DEGREES.
HAVE ALSO DECREASED SKY COVER WITH SUNNY SKIES FOR ALL BUT THE FAR
NORTHEAST WHERE CLOUDS ARE NEARLY GONE.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 346 AM CDT WED APR 29 2015

UPPER RIDGING WILL CONTINUE TO NOSE EASTWARD ACROSS THE DAKOTAS
TODAY...WITH 850 MB TEMPS WARMING 2-3C FROM TUESDAY.
ACCORDINGLY...HIGH TEMPS SHOULD RISE A FEW DEGREES FROM
YESTERDAY...WITH SOME SPOTS IN THE VALLEY CLIMBING INTO THE MID
70S. SOME MID-LEVEL CLOUD COVER DROPPING SOUTHWARD OUT OF
MANITOBA COULD SLIGHTLY IMPACT HIGHS OVER PARTS OF NW MN BY A FEW
DEGREES...BUT THIS WOULD BE VERY MINOR. OTHERWISE...SOME CIRRUS
TOPPING THE UPPER RIDGE MAY FILTER THE SUN AT TIMES. WINDS WILL
REMAIN LIGHT AS THE SFC RIDGE DOES NOT MOVE MUCH DURING THE DAY.

THE UPPER RIDGE AXIS WILL MOVE INTO THE RRV BY THURSDAY MORNING.
THE COOLEST MIN TEMPS TONIGHT SHOULD BE EAST OF THE RRV WITH SOME
30S POSSIBLE.

ON THURSDAY A STRONG SHORTWAVE TROUGH WILL EJECT EASTWARD ACROSS
THE SOUTHERN CANADIAN PRAIRIES. GUSTY SOUTHERLY WINDS WILL DEVELOP
FROM THE RRV WESTWARD AHEAD OF THE ASSOCIATED SFC TROUGH. LARGE-
SCALE FORCING REMAINS MOSTLY WEST OF THE REGION THROUGH THE
DAY...BUT SOME SHOWERS MAY SPREAD TOWARDS THE DEVILS LAKE BASIN BY
LATER IN THE AFTERNOON. WITH THE THERMAL RIDGE AXIS NOSING INTO
THE RRV BY LATE AFTERNOON AND DEEP MIXING TO 800 MB...SOME 80 DEGREE
TEMPS ARE CERTAINLY POSSIBLE OVER THE PARTS OF THE RRV IF CLOUDS
ARE NOT TOO QUICK TO MOVE IN. THE GUSTY WINDS...VERY WARM
TEMPS...AND LOW MIN RH COULD LEAD TO ELEVATED FIRE DANGER OVER
PARTS OF E ND INTO THE MN RRV COUNTIES.

.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 346 AM CDT WED APR 29 2015

00Z MODELS CONTINUE TO SHOW THE BEST CHANCES FOR SHOWERS THURSDAY
NIGHT WITH THE TROUGH PASSAGE. A QUICK MOVING BAND OF
SHOWERS IS EXPECTED TO TRANSLATE ACROSS THE REGION ASSOCIATED WITH
REASONABLY STRONG DEEP LAYER FORCING (700-300 MB Q-VECTOR
CONVERGENCE AND LOW/MID LEVEL FRONTOGENESIS). MOST OF THESE
SHOWERS WILL EXIT NW MN BY EARLY FRIDAY MORNING. EXACTLY HOW MUCH
RAIN FALLS WILL DEPEND ON THE STRENGTH OF MESOSCALE FORCING...BUT 0.10
TO PERHAPS 0.20 INCHES IS A ROUGH ESTIMATE OVER PARTS OF THE
AREA...WITH CURRENT MODEL RUNS PLACING THE STRONGEST FORCING
ACROSS THE NORTH.

ANY COLD ADVECTION WITH THE SYSTEM WILL BE VERY SHORT-LIVED...WITH
WARM ADVECTION DEVELOPING AGAIN DURING THE DAY ON FRIDAY AHEAD OF
AN UPSTREAM SHORTWAVE TROUGH APPROACHING ACROSS SOUTHERN CANADA
IN THE PROGRESSIVE ZONAL FLOW. THE NET RESULT IS THAT TEMPS ON
FRIDAY REALLY SHOULD NOT BE MUCH COOLER THAN THURSDAY...WITH MOST
LOCATIONS EXPECTED TO TOP OUT IN THE 70S...ALONG WITH LIGHTER
WINDS.

CONTINUED WARM ADVECTION AND A DECENT PRESSURE GRADIENT WILL
HELP TO KEEP TEMPS QUITE MILD IN THE 40S TO NEAR 50 FRIDAY
NIGHT...COOLEST EAST OF THE RRV.

SATURDAY-TUESDAY...UPPER FLOW WILL BE ZONAL THROUGH THE
PERIOD...WITH ANY FAST MOVING SHORTWAVE CAPABLE OF PRODUCING SHOWERS
(TIMING UNCERTAIN). 00Z MODELS ALL AGREE ON THE POTENTIAL FOR
SHOWERS (ISOLD THUNDER) ALONG A COLD FRONT SATURDAY EVENING...BUT
COVERAGE SHOULD BE LIMITED AND DEPENDENT ON THE COLD FROPA TIMING.
ECMWF STILL SHOWS THE POSSIBILITY FOR SHOWERS ON SUNDAY...ALTHOUGH
OTHER MODELS ARE NOW SOUTH WITH THESE CHANCES. BEYOND SUNDAY
CONFIDENCE LOWERS SIGNIFICANTLY. TEMPERATURES WILL BE SLIGHTLY ABOVE
NORMAL VALUES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1255 PM CDT WED APR 29 2015

SATELLITE INDICATED PATCHY MID CLOUDS OVER THE NORTHEAST ZONES WITH
CIGS OF 9 TO 11 THOUSAND FT. CLOUD DECK WAS BREAKING UP OVER THE
LAST HOUR. ELSEWHERE SCT THIN CIRRUS WAS MOVING SOUTH OVER EASTERN
ND. VFR CONDITIONS ARE EXPECTED NEXT 24 HOURS. SOUTH WINDS WILL
INCREASE LATE THU MORNING.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...DK
SHORT TERM...JAM
LONG TERM...TG/JAM
AVIATION...HOPPES
Hazardous weather outlook, Apr 29, 5:18 AM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
518 AM CDT WED APR 29 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-301030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
518 AM CDT WED APR 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE THURSDAY
AFTERNOON ALONG AND WEST OF THE RED RIVER VALLEY.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY
EVENING...WITH LOWER CONFIDENCE OF ANY THUNDERSTORM ACTIVITY
BEYOND THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JAM

Nearby

Red Flag Warnings in North Dakota, 2015Red Flag Warnings in Minnesota, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.